Log in
Advanced Prostate Cancer
8,007 members8,417 posts

Anxiety after coming off Enzalutamide

I’ve been of Enza for nine days preparing for my switch to Abiraterone/Prednisone an the start of my Prostar trial. The past four days have caused me great anxiety. Anyone experienced the same post-Enzalutamide. Any/all Help appreciated.

10 Replies
oldestnewest

Also I’ve continued to take Bupropion for depression brought on by Enza. Could that be it?

Reply

Why the switch? Did xtandi stop working? Or bad side effects?

1 like
Reply

stopped working. worked for almost 3 yrs

1 like
Reply

Then I would have no fear of zytiga. I have been on both. Got the same amount of time from each.I realize everyone is different, but don't stress over something that has not happened.

2 likes
Reply

i’ll take that advice many thanks

1 like
Reply

Welcome to ProStar. I have been on for a week now. Opposite side as I just started Xtandi. Good luck.

Reply

thanks. to you as well

Reply

just got my genetics test results: variants of unknown significance identified in ATM MSH2 MSH6. Guess it has no impact on my treatment. Waiting to hear from my onco.

Reply

We are all anxious.... just hang loose.... try to laugh...

Good Luck, Good Health and Good Humor.

j-o-h-n Wednesday 05/22/2019 11:11 PM DST

1 like
Reply

thanks

Reply

You may also like...